# SDR SWAA091663

- Difficulty date: March 11, 2009
- Submitted: March 12, 2009
- Operation: Air carrier
- Aircraft: N344SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24152
- Aircraft time: 66,558 hours, 59,480 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Support Angle
- Part number: BAC1517
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND STRINGER SUPPORT ANGLE CRACKED BETWEEN BS 292 TO BS 301, LBL 64.  REMOVED AND REPLACED ANGLE PER SRM.
